May  2015, 9(2): 211-232. doi: 10.3934/amc.2015.9.211

Binary codes from reflexive uniform subset graphs on $3$-sets

1. 

Department of Mathematics and Applied Mathematics, University of the Western Cape, 7535 Bellville, South Africa

Received  March 2014 Published  May 2015

We examine the binary codes $C_2(A_i+I)$ from matrices $A_i+I$ where $A_i$ is an adjacency matrix of a uniform subset graph $\Gamma(n,3,i)$ of $3$-subsets of a set of size $n$ with adjacency defined by subsets meeting in $i$ elements of $\Omega$, where $0 \le i \le 2$. Most of the main parameters are obtained; the hulls, the duals, and other subcodes of the $C_2(A_i+I)$ are also examined. We obtain partial PD-sets for some of the codes, for permutation decoding.
Citation: Washiela Fish, Jennifer D. Key, Eric Mwambene. Binary codes from reflexive uniform subset graphs on $3$-sets. Advances in Mathematics of Communications, 2015, 9 (2) : 211-232. doi: 10.3934/amc.2015.9.211
References:
[1]

Cambridge University Press, 1992.  Google Scholar

[2]

J. Symb. Comput., 24 (1997), 235-265. doi: 10.1006/jsco.1996.0125.  Google Scholar

[3]

in Handbook of Magma Functions (eds. J. Cannon and W. Bosma), 2006, 3951-4023; available at http://magma.maths.usyd.edu.au/magma Google Scholar

[4]

Ph.D thesis, University of KwaZulu-Natal, Durban, 2013. Google Scholar

[5]

Electron. J. Combin., 20 (2013), #P18.  Google Scholar

[6]

Des. Codes Crypt., 68 (2013), 373-393. doi: 10.1007/s10623-011-9594-x.  Google Scholar

[7]

Ph.D thesis, University of the Western Cape, 2007. Google Scholar

[8]

Appl. Algebra Engrg. Comm. Comput., 25 (2014), 363-382. doi: 10.1007/s00200-014-0233-4.  Google Scholar

[9]

W. Fish, J. D. Key and E. Mwambene, Self-orthogonal binary codes from odd graphs,, Util. Math., ().   Google Scholar

[10]

IEEE Trans. Inf. Theory, 28 (1982), 541-543. doi: 10.1109/TIT.1982.1056504.  Google Scholar

[11]

Des. Codes Crypt., 17 (1999), 187-209. doi: 10.1023/A:1008353723204.  Google Scholar

[12]

in Handbook of Coding Theory (eds. V.S. Pless and W.C. Huffman), Elsevier, Amsterdam, 1998, 1345-1440.  Google Scholar

[13]

European J. Combin., 26 (2005), 665-682. doi: 10.1016/j.ejc.2004.04.007.  Google Scholar

[14]

Discrete Math., 282 (2004), 171-182. doi: 10.1016/j.disc.2003.12.004.  Google Scholar

[15]

Ars Combin., 79 (2006), 11-19.  Google Scholar

[16]

Discrete Math., 309 (2009), 4663-4681. doi: 10.1016/j.disc.2008.05.032.  Google Scholar

[17]

Discrete Math., 301 (2005), 89-105. doi: 10.1016/j.disc.2004.11.020.  Google Scholar

[18]

Bell System Tech. J., 43 (1964), 485-505. Google Scholar

[19]

North-Holland, Amsterdam, 1983. Google Scholar

[20]

J. Algebr. Combin., 15 (2002), 127-149. doi: 10.1023/A:1013842904024.  Google Scholar

[21]

Pacific J. Math., 14 (1964), 1405-1411.  Google Scholar

show all references

References:
[1]

Cambridge University Press, 1992.  Google Scholar

[2]

J. Symb. Comput., 24 (1997), 235-265. doi: 10.1006/jsco.1996.0125.  Google Scholar

[3]

in Handbook of Magma Functions (eds. J. Cannon and W. Bosma), 2006, 3951-4023; available at http://magma.maths.usyd.edu.au/magma Google Scholar

[4]

Ph.D thesis, University of KwaZulu-Natal, Durban, 2013. Google Scholar

[5]

Electron. J. Combin., 20 (2013), #P18.  Google Scholar

[6]

Des. Codes Crypt., 68 (2013), 373-393. doi: 10.1007/s10623-011-9594-x.  Google Scholar

[7]

Ph.D thesis, University of the Western Cape, 2007. Google Scholar

[8]

Appl. Algebra Engrg. Comm. Comput., 25 (2014), 363-382. doi: 10.1007/s00200-014-0233-4.  Google Scholar

[9]

W. Fish, J. D. Key and E. Mwambene, Self-orthogonal binary codes from odd graphs,, Util. Math., ().   Google Scholar

[10]

IEEE Trans. Inf. Theory, 28 (1982), 541-543. doi: 10.1109/TIT.1982.1056504.  Google Scholar

[11]

Des. Codes Crypt., 17 (1999), 187-209. doi: 10.1023/A:1008353723204.  Google Scholar

[12]

in Handbook of Coding Theory (eds. V.S. Pless and W.C. Huffman), Elsevier, Amsterdam, 1998, 1345-1440.  Google Scholar

[13]

European J. Combin., 26 (2005), 665-682. doi: 10.1016/j.ejc.2004.04.007.  Google Scholar

[14]

Discrete Math., 282 (2004), 171-182. doi: 10.1016/j.disc.2003.12.004.  Google Scholar

[15]

Ars Combin., 79 (2006), 11-19.  Google Scholar

[16]

Discrete Math., 309 (2009), 4663-4681. doi: 10.1016/j.disc.2008.05.032.  Google Scholar

[17]

Discrete Math., 301 (2005), 89-105. doi: 10.1016/j.disc.2004.11.020.  Google Scholar

[18]

Bell System Tech. J., 43 (1964), 485-505. Google Scholar

[19]

North-Holland, Amsterdam, 1983. Google Scholar

[20]

J. Algebr. Combin., 15 (2002), 127-149. doi: 10.1023/A:1013842904024.  Google Scholar

[21]

Pacific J. Math., 14 (1964), 1405-1411.  Google Scholar

[1]

Ricardo A. Podestá, Denis E. Videla. The weight distribution of irreducible cyclic codes associated with decomposable generalized Paley graphs. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021002

[2]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[3]

Antonio Cossidente, Sascha Kurz, Giuseppe Marino, Francesco Pavese. Combining subspace codes. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021007

[4]

Braxton Osting, Jérôme Darbon, Stanley Osher. Statistical ranking using the $l^{1}$-norm on graphs. Inverse Problems & Imaging, 2013, 7 (3) : 907-926. doi: 10.3934/ipi.2013.7.907

[5]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[6]

Yuta Ishii, Kazuhiro Kurata. Existence of multi-peak solutions to the Schnakenberg model with heterogeneity on metric graphs. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021035

[7]

Soonki Hong, Seonhee Lim. Martin boundary of brownian motion on Gromov hyperbolic metric graphs. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3725-3757. doi: 10.3934/dcds.2021014

[8]

Ademir Fernando Pazoto, Lionel Rosier. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1511-1535. doi: 10.3934/dcdsb.2010.14.1511

[9]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 955-974. doi: 10.3934/cpaa.2021001

[10]

Izumi Takagi, Conghui Zhang. Existence and stability of patterns in a reaction-diffusion-ODE system with hysteresis in non-uniform media. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3109-3140. doi: 10.3934/dcds.2020400

[11]

Hao Li, Honglin Chen, Matt Haberland, Andrea L. Bertozzi, P. Jeffrey Brantingham. PDEs on graphs for semi-supervised learning applied to first-person activity recognition in body-worn video. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021039

[12]

Bingru Zhang, Chuanye Gu, Jueyou Li. Distributed convex optimization with coupling constraints over time-varying directed graphs. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2119-2138. doi: 10.3934/jimo.2020061

[13]

Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini, Fernanda Pambianco. Linear nonbinary covering codes and saturating sets in projective spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 119-147. doi: 10.3934/amc.2011.5.119

[14]

W. Cary Huffman. On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes. Advances in Mathematics of Communications, 2013, 7 (3) : 349-378. doi: 10.3934/amc.2013.7.349

[15]

Jérôme Ducoat, Frédérique Oggier. On skew polynomial codes and lattices from quotients of cyclic division algebras. Advances in Mathematics of Communications, 2016, 10 (1) : 79-94. doi: 10.3934/amc.2016.10.79

[16]

Emily McMillon, Allison Beemer, Christine A. Kelley. Extremal absorbing sets in low-density parity-check codes. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021003

[17]

Hakan Özadam, Ferruh Özbudak. A note on negacyclic and cyclic codes of length $p^s$ over a finite field of characteristic $p$. Advances in Mathematics of Communications, 2009, 3 (3) : 265-271. doi: 10.3934/amc.2009.3.265

[18]

Raj Kumar, Maheshanand Bhaintwal. Duadic codes over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020135

[19]

Joe Gildea, Adrian Korban, Abidin Kaya, Bahattin Yildiz. Constructing self-dual codes from group rings and reverse circulant matrices. Advances in Mathematics of Communications, 2021, 15 (3) : 471-485. doi: 10.3934/amc.2020077

[20]

Muhammad Ajmal, Xiande Zhang. New optimal error-correcting codes for crosstalk avoidance in on-chip data buses. Advances in Mathematics of Communications, 2021, 15 (3) : 487-506. doi: 10.3934/amc.2020078

2019 Impact Factor: 0.734

Metrics

  • PDF downloads (64)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]